Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 8

All articles in this issue are freely accessible.

A remark on the Hard Lefschetz Theorem for Kähler orbifolds
Z. Z. Wang and D. Zaffran.
Proc. Amer. Math. Soc. 137 (2009), 2497-2501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497461
A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator
Kazufumi Kimoto and Yoshinori Yamasaki.
Proc. Amer. Math. Soc. 137 (2009), 2503-2515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497462
A multiplication formula for module subcategories of Ext-symmetry
Jie Xiao and Fan Xu.
Proc. Amer. Math. Soc. 137 (2009), 2517-2528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497463
Blow-up formulas and smooth birational invariants
Zhaohu Nie.
Proc. Amer. Math. Soc. 137 (2009), 2529-2539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497464
The scattering matrix for the Hilbert modular group
Riad Masri.
Proc. Amer. Math. Soc. 137 (2009), 2541-2555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497465
The average behavior of Fourier coefficients of cusp forms over sparse sequences
Huixue Lao and Ayyadurai Sankaranarayanan.
Proc. Amer. Math. Soc. 137 (2009), 2557-2565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497466
Inequalities between ranks and cranks
Kathrin Bringmann and Karl Mahlburg.
Proc. Amer. Math. Soc. 137 (2009), 2567-2574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497467
Freyd’s generating hypothesis with almost split sequences
Jon F. Carlson, Sunil K. Chebolu and Ján Minác.
Proc. Amer. Math. Soc. 137 (2009), 2575-2580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497468
A combinatorial interpretation of the Legendre-Stirling numbers
George E. Andrews and Lance L. Littlejohn.
Proc. Amer. Math. Soc. 137 (2009), 2581-2590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497469
Cyclic shifts of the van der Corput set
Dmitriy Bilyk.
Proc. Amer. Math. Soc. 137 (2009), 2591-2600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497470
The Erdos-Kac theorem for polynomials of several variables
Maosheng Xiong.
Proc. Amer. Math. Soc. 137 (2009), 2601-2608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497471
On sequences $(a_{n} 𝜉)_{n ≥1}$ converging modulo $1$
Yann Bugeaud.
Proc. Amer. Math. Soc. 137 (2009), 2609-2612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497472
A class of $\mathbb{Z}^{d}$ shifts of finite type which factors onto lower entropy full shifts
Angela Desai.
Proc. Amer. Math. Soc. 137 (2009), 2613-2621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497473
Strongly compact normal operators
Miguel Lacruz and Luis Rodríguez-Piazza.
Proc. Amer. Math. Soc. 137 (2009), 2623-2630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497474
On the eigenspaces of lamplighter random walks and percolation clusters on graphs
Franz Lehner.
Proc. Amer. Math. Soc. 137 (2009), 2631-2637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497475
Another dichotomy for surface diffeomorphisms
C. Morales.
Proc. Amer. Math. Soc. 137 (2009), 2639-2644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497476
Continuity of extremal elements in uniformly convex spaces
Timothy Ferguson.
Proc. Amer. Math. Soc. 137 (2009), 2645-2653
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2497477
A note on classification of submodules in $H^{2}(D^{2})$
Rongwei Yang.
Proc. Amer. Math. Soc. 137 (2009), 2655-2659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497478
On the $L_{p}$ norm of the Rademacher projection and related inequalities
Lesław Skrzypek.
Proc. Amer. Math. Soc. 137 (2009), 2661-2669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Sur l’existence d’une solution ramifiée pour des équations de Fuchs à caractéristique simple
Patrice Pongérard.
Proc. Amer. Math. Soc. 137 (2009), 2671-2683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497480
Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces
Jussi Behrndt.
Proc. Amer. Math. Soc. 137 (2009), 2685-2696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497481
Relaxed commutant lifting: Existence of a unique solution
S. ter Horst.
Proc. Amer. Math. Soc. 137 (2009), 2697-2707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497482
Hypercyclicity of weighted convolution operators on homogeneous spaces
C. Chen and C-H. Chu.
Proc. Amer. Math. Soc. 137 (2009), 2709-2718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497483
Purification and saturation
Peter Loeb and Yeneng Sun.
Proc. Amer. Math. Soc. 137 (2009), 2719-2724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497484
Lagrangian Bonnet pairs in $\mathbb CP^{2}$
Huixia He and Hui Ma.
Proc. Amer. Math. Soc. 137 (2009), 2725-2731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497485
The size of isoperimetric surfaces in $3$-manifolds and a rigidity result for the upper hemisphere
Michael Eichmair.
Proc. Amer. Math. Soc. 137 (2009), 2733-2740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497486
Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry
Marco Aldi.
Proc. Amer. Math. Soc. 137 (2009), 2741-2747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497487
Miyaoka-Yau inequality for minimal projective manifolds of general type
Yuguang Zhang.
Proc. Amer. Math. Soc. 137 (2009), 2749-2754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497488
On the completeness of gradient Ricci solitons
Zhu-Hong Zhang.
Proc. Amer. Math. Soc. 137 (2009), 2755-2759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497489
Optimal length estimates for stable CMC surfaces in $3$-space forms
Laurent Mazet.
Proc. Amer. Math. Soc. 137 (2009), 2761-2765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497490
Proper products
Otmar Spinas.
Proc. Amer. Math. Soc. 137 (2009), 2767-2772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497491
Computational unsolvability of domains of attraction of nonlinear systems
Ning Zhong.
Proc. Amer. Math. Soc. 137 (2009), 2773-2783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497492
A spectral theoretic approach to the Kirillov-Duflo correspondence
R. W. Raffoul.
Proc. Amer. Math. Soc. 137 (2009), 2785-2794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497493
Note on converse quantum ergodicity
Boris Gutkin.
Proc. Amer. Math. Soc. 137 (2009), 2795-2800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497494
Arc distance equals level number
Sangbum Cho, Darryl McCullough and Arim Seo.
Proc. Amer. Math. Soc. 137 (2009), 2801-2807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497495
Addendum: Lack of uniformly exponential stabilization for isometric $C_{0}$-semigroups under compact perturbation of the generators in Banach spaces
Li-Xin Liu and Faming Guo.
Proc. Amer. Math. Soc. 137 (2009), 2809-2812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497496
Erratum to: Compactness properties for operators dominated by AM-compact operators
Belmesnaoui Aqzzouz and Aziz Elbour.
Proc. Amer. Math. Soc. 137 (2009), 2813-2815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2497497